# SDR ZW0A0201007

- Difficulty date: January 17, 2002
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND FWD CABIN FLOOR SUPPORT CORRODED AT STA 200 BETWEEN RBL 44 INCHES AND RBL 56 INCHES.  INSTALLED NEW FLOOR SUPPORT PER DRAWING 9957828.
